Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

On medication for kidney stone. Masturbated but no ejaculation. Is this normal?

User rating for this question
Answered by

Practicing since : 1971
Answered : 7411 Questions
i am on stone medication since last 7 days.. today i masturbated but no sperms came out... is it normal.?
Posted Sun, 5 May 2013 in Kidney Conditions
Answered by Dr. P. T. Patil 1 hour later

Thanks for your query. Based on the facts that you have posted, it appears that you have urinary stone for which you are taking medicines. After going through the list of the medicines that you are taking, one of the medicine Tamfil belongs to alpha blockers which selectively relaxes smooth muscles in the wall of the ureter and bladder neck.

Normally during ejaculation, bladder neck gets closed and external sphincter of urethra opens resulting in forward entry of semen in urethra and semen comes out through urethral opening.

But due to Tamfil, bladder neck remains wide open resulting semen to enter into bladder instead of coming forward into urethra. This is called as Retrograde ejaculation. This could be the reason for you not getting ejaculation.

Do not worry. This will be normal once you stop taking Tamfil.

Hope I have answered your query.

Please feel free to ask, if you have any more questions. I shall be happy to help you.

Thanks with Regards.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor